Loading...
Loading...

Go to the content (press return)

Rearrangement inequality revisited

Author
Diaz-Barrero, J.L.; Gibergans-Báguena, J.
Type of activity
Journal article
Journal
Arhimede Mathematical Journal
Date of publication
2015-01
Volume
1
Number
2
First page
72
Last page
77
Repository
http://hdl.handle.net/2117/76774 Open in new window
Citation
Diaz-Barrero, J.L., Gibergans-Báguena, J. Rearrangement inequality revisited. "Arhimede Mathematical Journal", Gener 2015, núm. 2, p. 72-77.
Group of research
COSDA-UPC - COmpositional and Spatial Data Analysis

Participants